# SDR SIMA200222101

- Difficulty date: August 8, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N334AE
- Make and model: Saab 340B
- Aircraft serial: 340B334
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING INSPECTION, FOUND FRAME 686.66 DENTED.  FABRICATED AND INSTALLED A DOUBLER IAW SAAB REPAIR STATEMENT 340 SDS 004197 PARA 3, AND STANDARD SRM PRACTICES.  (M)
